Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remarks on the two well problem with rotations


Author: Kewei Zhang
Journal: Proc. Amer. Math. Soc. 117 (1993), 687-688
MSC: Primary 73C50; Secondary 73V25, 80A22
MathSciNet review: 1116277
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A conjecture of I. Fonseca on the form of minimizers of a double-well problem arising in the study of elastic crystal microstructure is answered to be true.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 73C50, 73V25, 80A22

Retrieve articles in all journals with MSC: 73C50, 73V25, 80A22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1116277-X
PII: S 0002-9939(1993)1116277-X
Article copyright: © Copyright 1993 American Mathematical Society